# SDR DL72W980356

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT SPAR ANGLE WAS FOUND CRACKED 37 FROM THE I/B END OF FLAP.  THE CRACK WAS REPAIRED BY INSTALLING A DOUBLER PER 727 MM 57-52-0, FIG 802.
